Article citationsMore>>

A. El-Mesiry, A. El-Sayed and H. El-Saka, “Numerical Methods for Multi-Term Fractional (Arbitrary) Orders Differential Equations,” Computational and Applied Mathematics, Vol. 160, No. 3, 2005, pp. 683-699. doi:10.1016/j.amc.2003.11.026

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.